Revista Matemática Iberoamericana


Full-Text PDF (1405 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 3, 1995, pp. 579–601
DOI: 10.4171/RMI/186

Published online: 1995-12-31

Bilipschitz extensions from smooth manifolds

Taneli Huuskonen[1], Juha Partanen[2] and Jussi Väisälä[3]

(1) University of Helsinki, Finland
(2) University of Helsinki, Finland
(3) University of Helsinki, Finland

We prove that every compact $C^1$-submanifold of $\mathbb R^n$, with or without boundary, has the bilipschitz extension property in $\mathbb R^n$.

No keywords available for this article.

Huuskonen Taneli, Partanen Juha, Väisälä Jussi: Bilipschitz extensions from smooth manifolds. Rev. Mat. Iberoam. 11 (1995), 579-601. doi: 10.4171/RMI/186